# SDR IPXA2020071757890

- Difficulty date: July 7, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123501
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT WING L/E SKIN IS CHAFED AT XOS = 160.5.  REPAIRED DAMAGED L/H WING L/E SKIN IAW SRM 57-40-02, REPAIR 5, FIG 201.   MAJOR.
